| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated customer had to press act button hard or twice sometimes to make it work.It was also reported that they also received unexplained random error messages.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened esc and act button dome switch (creased).No button error alarm during testing.No unlocked lcd keypad connector.Device passed displacement test and self test.No unexpected e or a alarm anomalies noted.(b)(4).